# SDR SWIA202161739

- Difficulty date: August 9, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING OUTB GROUND SPOILER HAS CORRODED HARDWARE AT MIDDLE HINGE FITTING CONNECTION TO ACTUATOR.     (C-CHECK RO 10/8/2021)    INSTALLED NEW WASHER (P/N: NAS1149C0563B), NUT (P/N: MS17826-5) AND COTTER PIN (P/N: MS24665-134) TO REPLACE CORRODED HARDWARE AT L/H WING O/B GROUND SPOILER MIDDLE HINGE FITTING CONNECTION POINT TO ACTUATOR IAW CRJ200 AMM 27-63-01-400-801 STEP (2)(B)(1)(E-F). SEE CONTINUATION CARD FOR DETAILS. OPS CHECK GOOD
